EMAIL THIS PAGE TO A FRIEND

AIDS patient care and STDs

Possible linkage of amprenavir with intracranial bleeding in an HIV-infected hemophiliac.


PMID 11483161

Abstract

The use of protease Inhibitors (PI) has been associated with many adverse effects including increased tendency to bleed, which is particularly problematic in individuals with congenital coagulation disorders. We report the occurrence of spontaneous intracranial bleeding in an human immunodeficiency virus (HIV)-infected adolescent with hemophilia A who was receiving amprenavir (APV). The bleeding resolved on discontinuation of APV. This case report highlights a need for awareness of increased bleeding as a potentially serious complication associated with the use of all currently licensed PIs in individuals with hemophilia.

Related Materials

Product #

Image

Description

Molecular Formula

Add to Cart

SML0685 Amprenavir, ≥98% (HPLC)
C25H35N3O6S